# SDR IPXA2023110891455

- Difficulty date: October 9, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 37,464 hours, 25,127 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: NA
- Part serial: NA
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ENTRY DOOR UPPER AND LOWER CAM LATCHES HAVE GOUGE . DOT # 89-005. BLENDED OUT GOUGE IN ENTRY DOOR LACHES UPPER AND LOWER IAW B757 SRM 51-10-02 AND (STEP 1) EO NO. B757-5210-14721-B. TREATRED AND PRIMED AREA IAW SRM 51-20-01.
